# SDR CALA2015091600765

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 54,427 hours, 18,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK L2 DOOR, INTERIOR EMER EXIT SIGN, LOWER LIGHT HAS ONE BULB BURNT OUT.  RELAMPED THE EMER EXIT SIGN LOWER LIGHT IAW AMM 33-51-03.  PN 3071BPEGPL, AT BS 993, WL 239 & LBL 53.  OPERATIONS CHECKED GOOD.
